# SDR FDEA202302220331

- Difficulty date: February 22, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 78,346 hours, 29,357 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: L, L
- Precautionary procedure: O

## Discrepancy

PDIS  920     25-60  4604     22FEB23  CDG  FACT  U  SLIDE LIGHT DOES NOT ILLUMINATE WHEN MAIN ENTRY  DOOR CLOSED AND ARMED.  FACT 22FEB23 02:16   CDG U  AMM 25-66-01-6   PERFORMED OPS CHECK OF LEFT PASSENGER DOOR SLIDE  SYSTEM AS PER AMM 25-66-01-6. OPS CHECK OK. A/C OK  FOR SERVICE.
